# SDR F3LA200800334

- Difficulty date: June 11, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N915FR
- Make and model: Airbus A319-111
- Aircraft serial: 1851
- Aircraft time: 20,422 hours, 8,755 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347715400400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED AFT CARGO FLOOR FRAME 59 HAS CORROSION AT NUTPLATE HOLES.  MAINT REPAIRED HOLES WITH REPAIR DOUBLERS IAW EA A9-53R-30346.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A) THE PERMANENT REPAIR FOR CORROSION DAMAGE WAS DEFERRED FOR 500 FLIGHT CYCLES.  CUT AND REMOVED DAMAGED FRAME SECTION AND SLICED IN NEW SECTION, PN D53477711000000.  MX WAS COMPILED WITH IAW EO A9-53R-30346.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.  PERMANENT REPAIR ACCOMPLISHED AT AIRCRAFT TT: 21534 AND TOTAL CYCLES: 9251
